Alert archive / Illinois / Wind Advisories in 2020
Wind Advisory 11, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Oct 16, 2020, 3:03 PM CDT for 27 counties in Illinois. It took effect at Oct 17, 2020, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2020, 3:03 PM CDT (20:03 UTC)
- In effect from
- Oct 17, 2020, 11:00 AM CDT
- Expired
- Oct 17, 2020, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
All 27 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Coles County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 5 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2357 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
161 WWUS73 KILX 162003 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 303 PM CDT Fri Oct 16 2020 ILZ045-046-055>057-171000- /O.NEW.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ /O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/ Champaign-Vermilion-Douglas-Coles-Edgar- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, and Paris 303 PM CDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY... * WHAT...For the Frost Advisory, low temperatures in the lower to middle 30s will lead to frost formation early Saturday morning. For the Wind Advisory, south winds 20 to 30 mph with gusts 40 to 50 mph are expected from late Saturday morning through Saturday afternoon. * WHERE...Champaign, Vermilion, Douglas, Coles and Edgar Counties. * WHEN...For the Frost Advisory, from 1 AM to 8 AM CDT Saturday. For the Wind Advisory, from 11 AM to 7 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east-west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ027>031-036>038-040>044-047>054-061-171000- /O.NEW.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Shelby- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, and Shelbyville 303 PM CDT Fri Oct 16 2020 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts 40 to 50 mph are expected. * WHERE...Much of central Illinois. * WHEN...From 11 AM to 7 PM CDT Saturday. * IMPACTS...IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east-west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ062-063-066>068-071>073-171000- /O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/ Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 303 PM CDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * WHAT...Low temperatures in the lower to middle 30s will lead to frost formation early Saturday morning * WHERE...Along and east of I-57. * WHEN...1 AM to 8 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Barnes
3 follow-up statements
727 WWUS73 KILX 170859 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 359 AM CDT Sat Oct 17 2020 ILZ045-046-055>057-171330- /O.CON.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/ /O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ Champaign-Vermilion-Douglas-Coles-Edgar- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, and Paris 359 AM CDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...For the Frost Advisory, temperatures in the lower to middle 30s will lead to frost formation this morning. For the Wind Advisory, south winds 25 to 35 mph with gusts 40 to 50 mph are expected late this morning through early evening. * WHERE...Champaign, Vermilion, Douglas, Coles and Edgar Counties. * WHEN...For the Frost Advisory, now to 8 AM CDT today. For the Wind Advisory, 11 AM to 7 PM CDT today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east-west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ062-063-066>068-071>073-171300- /O.CON.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/ Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 359 AM CDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WHAT...Temperatures in the lower to middle 30s will lead to frost formation this morning. * WHERE...Along and east of I-57. * WHEN...Now to 8 AM CDT today. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ILZ027>031-036>038-040>044-047>054-061-171330- /O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Shelby- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, and Shelbyville 359 AM CDT Sat Oct 17 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph expected. * WHERE...Much of central Illinois. * WHEN...From 11 AM to 7 PM CDT today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east- west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Baker
684 WWUS73 KILX 171254 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 754 AM CDT Sat Oct 17 2020 ILZ045-046-055>057-180000- /O.CAN.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/ /O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ Champaign-Vermilion-Douglas-Coles-Edgar- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, and Paris 754 AM CDT Sat Oct 17 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FROST ADVISORY IS CANCELLED... * WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph are expected late this morning through early evening. * WHERE...Vermilion, Champaign, Douglas, Coles and Edgar Counties. * WHEN...From 11 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east-west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ062-063-066>068-071>073-171400- /O.CAN.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/ Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 754 AM CDT Sat Oct 17 2020 ...FROST ADVISORY IS CANCELLED... Temperatures have risen above freezing. The frost advisory is cancelled. $$ ILZ027>031-036>038-040>044-047>054-061-180000- /O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Shelby- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, and Shelbyville 754 AM CDT Sat Oct 17 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph expected. * WHERE...Much of central Illinois. * WHEN...From 11 AM to 7 PM CDT today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east- west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
572 WWUS73 KILX 172351 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 651 PM CDT Sat Oct 17 2020 ILZ027>031-036>038-040>057-061-180100- /O.EXP.KILX.WI.Y.0011.000000T0000Z-201018T0000Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, and Shelbyville 651 PM CDT Sat Oct 17 2020 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Breezy conditions will continue overnight; however, wind speeds have fallen below advisory criteria. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Oct 16, 2:48 PM CDT, 15 minutes earlier.
Area forecast discussion, Oct 16, 2:48 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 248 PM CDT Fri Oct 16 2020 .SYNOPSIS... Issued at 248 PM CDT Fri Oct 16 2020 Windy and warm conditions are on tap across central Illinois on Saturday. Southerly winds will gust 40 to 50mph from late morning through the afternoon, pushing high temperatures into the upper 60s and lower 70s. && .SHORT TERM...(This evening through Saturday) ISSUED AT 248 PM CDT Fri Oct 16 2020 A short-wave trough noted on 19z/2pm water vapor imagery over central Iowa is triggering scattered light showers along/west of the Mississippi River early this afternoon. As the wave quickly tracks eastward, the clouds and light precip will shift into the Illinois River Valley over the next couple of hours. Given high cloud bases at around 8000ft and the very dry airmass below 700mb, have opted to only mention scattered sprinkles west of the I-55 corridor through the remainder of the afternoon. Any clouds/sprinkles will dissipate by sunset, followed by a period of clear skies and light winds. As surface high pressure shifts E/SE of the region, light return flow will develop after midnight. In addition, most models are indicating a mid-level WAA cloud deck forming across Missouri/Iowa, then spilling into the Illinois River Valley toward dawn. Given these factors, it appears the best radiational cooling and thus the coldest overnight lows will be focused across east-central and southeast Illinois where readings will bottom out in the lower to middle 30s. Have continued the Frost Advisory for locations along/east of I-57 accordingly. Further west, lows in the upper 30s to around 40 will likely be achieved by around midnight, followed by a slow rise in temps overnight. NAM/GFS both show a 50-60kt 925mb jet streak developing from Oklahoma northeastward into eastern Iowa late tonight. As this feature shifts eastward and ample diurnal mixing commences, very gusty winds will occur on Saturday. The gustiness will initially be mitigated by early morning clouds that will limit mixing, but as the clouds clear from north to south as the morning progresses, the high momentum air aloft will eventually make it down to the surface. Southerly winds will increase to 25-35mph with gusts reaching 40-50mph from late morning through the afternoon. Will therefore be issuing a Wind Advisory for all locations north of the I-70 corridor for Saturday. Thanks to sunshine and southerly flow, high temperatures will soar into the upper 60s and lower 70s. Given the strong winds and minimum relative humidity values once again dropping below 25 percent, am concerned about dangerous fire weather conditions as well. For more information, please see the Fire Weather section of this discussion below. && .LONG TERM...(Saturday night through Friday) ISSUED AT 248 PM CDT Fri Oct 16 2020 A cold front will settle into central Illinois on Sunday. As deep-layer moisture slowly increases, showers will become more numerous as the day goes on. Have therefore carried high chance to likely PoPs across the board by afternoon...with highs ranging from the upper 40s northwest of the Illinois River to the middle 60s south of I-70. The front will sink southward and stall in the Ohio River Valley Sunday night into Monday. With the front still in the vicinity and a series of short-waves interacting with it, rain chances will linger through Monday night...especially across the S/SE CWA. Considerable model spread exists further out in the extended, resulting in poor forecast confidence beyond Monday night. It appears the frontal boundary will waver north/south for several days: however, models do not agree on the exact details. As a result, will maintain low chance PoPs for Tuesday through Friday. Am not expecting a significant drought-busting rainfall with this system, as there will be plenty of dry periods next week. However, some much-needed rainfall will occur, with early projections suggesting amounts of one half to one inch across the area. Temperatures will start out in the upper 50s/lower 60s on Tuesday, then will warm into the upper 60s/lower 70s ahead of the next strong cold front by Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1250 PM CDT Fri Oct 16 2020 Patchy mid-level clouds at around 8000ft will pass through central Illinois this afternoon, followed by a period of clear skies late this afternoon through early tonight. Mid-clouds will be on the increase from west to east late tonight with forecast soundings suggesting VFR ceilings at KPIA after 09z...then further east at the remaining terminals between 12z and 14z. Main aviation forecast concern over the next 24 hours will be strong winds. W/SW winds will gust 20-25kt this afternoon, then will decrease to 10kt or less after dark. Even stronger southerly winds will develop on Saturday, with gusts likely exceeding 30kt after 16z. && .FIRE WEATHER... Issued at 248 PM CDT Fri Oct 16 2020 Concerning situation for fire weather on Saturday. Plenty of mixing has taken place today which has brought relative humidity at several locations below 25% already as of midday. Am expecting a similar situation on Saturday as temperatures get even warmer, mainly in the lower 70s. NAM model shows a low level jet of 60+ mph nosing into western Illinois by mid morning, and some of this will be brought down to the surface as skies clear. Surface wind gusts may be above 35 mph west of I-55 as early as 10-11 am and gusts near 45 mph are likely in much of central Illinois through the afternoon. These conditions are fairly close to what occurred during Wednesday's fire weather event, aside from a bit lower temperatures. Current 10-hour dead fuel analysis is impacted a bit by the light rain that occurred yesterday, but much of this was less than a quarter inch and should lose its impacts in today's dry air. Main fly in the ointment in this will be how fast the clouds move out, with the greater uncertainty across northern portions of the area. Based on this, will upgrade the existing Fire Weather Watch to a Red Flag Warning for areas east of the Illinois River, and place the areas west of the river in a watch due to the uncertainty in the cloud cover. && .ILX WATCHES/WARNINGS/ADVISORIES... Frost Advisory from 1 AM to 8 AM CDT Saturday for ILZ045-046- 055>057-062-063-066>068-071>073. Red Flag Warning from 10 AM to 8 PM CDT Saturday for ILZ031-037- 038-041>057-061>063-066>068-071>073. Wind Advisory from 11 AM to 7 PM CDT Saturday for ILZ027>031- 036>038-040>057-061. Fire Weather Watch from Saturday morning through Saturday evening for ILZ027>030-036-040. && SYNOPSIS...Barnes SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Barnes FIRE WEATHER...Geelhart
Hazardous weather outlook, Oct 16, 11:33 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1133 AM CDT Fri Oct 16 2020 ILZ027>030-036-040-171100- Fulton-Knox-Marshall-Peoria-Schuyler-Stark- 1133 AM CDT Fri Oct 16 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois, mainly west of the Illinois River. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is an elevated risk of fire today, with low relative humidity around 25 to 30 percent, and wind gusts of 20 to 30 mph. Outdoor burning is discouraged. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Elevated fire danger continues on Saturday, with low relative humidity at 20 to 30 percent, and strong gusts up to 45 mph. Outdoor burning and any activities that could produce a spark are strongly discouraged. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ031-037-038-041>044-047>054-061-171100- Cass-Christian-De Witt-Logan-Macon-Mason-McLean-Menard-Morgan- Moultrie-Piatt-Sangamon-Scott-Shelby-Tazewell-Woodford- 1133 AM CDT Fri Oct 16 2020 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois, between the Illinois River and Interstate 57. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is an elevated risk of fire today, with low relative humidity around 25 to 30 percent, and wind gusts of 20 to 30 mph. Outdoor burning is discouraged. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... There is a high fire danger on Saturday, with critically low relative humidity at or below 25 percent and strong gusts up to 45 mph. Outdoor burning and any activities that could produce a spark are strongly discouraged. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ045-046-055>057-062-063-066>068-071>073-171100- Champaign-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar- Effingham-Jasper-Lawrence-Richland-Vermilion- 1133 AM CDT Fri Oct 16 2020 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois, generally along and east of Interstate 57. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is an elevated risk of fire today, with low relative humidity around 25 to 30 percent, and wind gusts of 20 to 30 mph possible. Outdoor burning is discouraged. Frost conditions are possible again tonight, mainly east of I-57. Sensitive outdoor plants may be damaged. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... There is a high fire danger on Saturday, with critically low relative humidity at or below 25 percent and strong gusts up to 45 mph. Outdoor burning and any activities that could produce a spark are strongly discouraged. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Geelhart
In the hours before
Special weather statement, Oct 16, 12:29 PM CDT, 2 hours 34 minutes before
Special Weather Statement National Weather Service Lincoln IL 1229 PM CDT Fri Oct 16 2020 ILZ027>031-036>038-040>057-061-162300- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, and Shelbyville 1229 PM CDT Fri Oct 16 2020 ...ELEVATED FIRE DANGER THIS AFTERNOON... Humidity values of 25 percent or less are expected in much of central Illinois this afternoon, as southwest winds gust over 30 mph at times. With the dry vegetation, any fires that get going can spread quickly. Outdoor burning is not recommended, and extra caution should be used in harvest activities. Saturday will have a higher fire danger due to stronger winds, especially east of the Illinois River. Geelhart
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 3:43 AM CDT | Frost Advisory | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more | 28 hr |
| Oct 16, 3:52 AM CDT | Fire Weather Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 23 more | 11 hr |
| Oct 16, 2:29 PM CDT | Fire Weather Watch | ILX | Fulton, Knox, Marshall, Peoria, Schuyler, Stark | 12 hr |
| Oct 16, 2:29 PM CDT | Red Flag Warning | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 30 hr |
Nearby
Wind Advisories in Illinois, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.